Side effects so far: nausea and dry mouth. Little bit of stomach ache but wondering if I psychologically am making my tummy hurt because I feel like I am going to throw up. My lips have dried out but luckily mine take a while of being dried out to crack and bleed unlike my dad’s.
I can move my hand slightly just no pressure which is a pain because I have to write big and lightly. I feel my maths exam went better than expected because I did a lot of the questions and no freak outs. Racing thoughts for 10 minutes which meant I had to stop for a bit because they were annoying because the numbers kept leaving as I tried to add them together so I got a little behind on the exam but still did majority. I also had the weirdest thing happen but I will get onto that after a serious bit.
Hypomanic now and I was expecting it with or without the pills, maybe not after only 4 days of mixed episode but Ive had shorter and I will watch it. If mania gets too out of control… it always does, hmm… if it’s different I will call the doctor. I don’t think they’d change my mood after only one day. But stranger things have happened. I was on the brink of one anyway so I don’t see why this wouldn’t just push me over the edge.
Anyway, the funny story. I was sitting with JLS and this boy in the year below comes over and rocks our table and the chair my foot was on and says: “was that an earthquake or did you just rock my world?” – never had a cheesy pick up line said to me. Even as a joke. Now I’m just so done.
My wrist and hand hurts a lot and that does suck. I am hoping the side effects go soon.
I forgot to mention in my blog (because I was trying to keep it short and sweet because I had ice on my hand) that if the bipolar and psychosis specialist can’t make a fully conclusive result then I have to go into a psychiatric hospital for a few days. The idea of that is not appealing.